Low reading again

Hi everyone, went for blood test again and reading still showing 1.7. Slight increase in tabs. I told nurse that O felt unwell and she took my blood pressure which read 160/83. She said this was fine. I always knew when I was nursing when my blood pressure was out of order as I was tired and felt unwell so I knew this morning it was high before she took it. When I was started on warfarin a month ago my blood pressure were stopped and of course aspirin, also my water tab. I am now on ramapril 2.5 and still take my statin every night. I have to take a strange named tab at 8 and 2 each day, but after this tab I feel like I have indigestion without the pain. Keep burping

4 Replies

  • Can't help you much, but any medication ending in pril should be helping with your blood pressure.

    See how you get on with the increased dose! Good luck.

  • Especially in April....

  • Spot on!

    I used to take Lisinopril, and didn't know how to pronounce it - I called it Li (as in ink) sin o pril, but I then heard it said as Ly sin o pril.

    Strictly at home we don't say asprin pronounced with the a as in lass. We had a doctor from Edinburgh and he always said the a as in garden, so it has been arsprin to us ever since.

    As Eatsalottie says, Dottilind, it can take a while to get an acceptable INR. When you get up to 2.0, it might be an idea to push for an increased dose to get you right into the therapeutic range. That way, if you have a wobble, you are still in range. I was assured that even though INR might be below 2, there is still protection, but between 2 and 3 is ideal.

  • A month isn't long to get into INR, it took me about two, and even then it was up and down a bit. The strange burp-inducing tablet sounds very odd indeed, I hope it has other, better effects!

You may also like...